# SDR MASA200600124

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7157
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,371 hours, 11,874 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stab System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7157 ORD -  STAB CHANNEL NR 1 STAT MSG, STAB CHANNEL NR 1 WOULD NOT ENGAGE.  SYSTEM WAS RESET AND FURTHER ACTION WAS REQUIRED.
